Sold out

Product Info

Paralief Night gives you fast and effective relief from aches and pains associated with colds and flu, headaches, backache, rheumatic and muscle pain, period pains and toothache which is cause difficulty in getting to sleep.

How To Use

Adults (including the elderly) and adolescents 16 years and over:
Take 2 tablets about 20 minutes before bedtime.
Do not take more than 2 tablets per night.
When taking Paralief Night at bedtime, you may take other tablets containing
paracetamol during the day but do not take more than 4,000 mg paracetamol
(including this product) in any 24 hours with at least 4 hours between doses.
Adolescents 12 years to 15 years:
Take 1 tablet about 20 minutes before bedtime.
Do not take more than 1 tablet per night.
For Adolescents 12 years to 15 years: when taking Paralief Night at bedtime, you
may take other tablets containing paracetamol during the day but do not take more
than 3,000mg (including this product) in any 24 hours with at least 4 to 6 hours
between doses.

Delivery Info

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

  • Description
  • Related Products

Paralief Night contains paracetamol which is an analgesic (a pain killer which relieves
aches and shivers) and antipyretic (it reduces body temperature when you have a
fever) and diphenhydramine hydrochloride, an antihistamine that causes sleepiness or
drowsiness making it useful when pain is keeping you awake.
Paralief Night is used for fast and effective relief of, aches and pains associated with
colds and flu, headaches, backache, rheumatic and muscle pains, period pains and
toothache which is causing difficulty in getting to sleep.

Children
Not recommended for children under 12 years.

How to take Paralief Night
Always take this medicine exactly as your doctor or pharmacist has told you. Check
with your doctor or pharmacist if you are not sure.
For bedtime use only.
Swallow Paralief Night with water.
Adults (including the elderly) and adolescents 16 years and over:
Take 2 tablets about 20 minutes before bedtime.
Do not take more than 2 tablets per night.
When taking Paralief Night at bedtime, you may take other tablets containing
paracetamol during the day but do not take more than 4,000 mg paracetamol
(including this product) in any 24 hours with at least 4 hours between doses.
Adolescents 12 years to 15 years:
Take 1 tablet about 20 minutes before bedtime.
Do not take more than 1 tablet per night.
For Adolescents 12 years to 15 years: when taking Paralief Night at bedtime, you
may take other tablets containing paracetamol during the day but do not take more
than 3,000mg (including this product) in any 24 hours with at least 4 to 6 hours
between doses.
Do not take Paralief Night for more than 7 consecutive nights without consulting your
doctor.

 

Sold out

Sold out

Sold out

Written by an anonymous user on

Customer Reviews
based on reviews
Write a Review
Write a Review
This is a required field
This is a required field
This is a required field
This is a required field
This is a required field
Cancel
Submit Review
There are no customer reviews yet.
Thank you for submitting your review. Once it is approved, your review will show up in the list of reviews.
Submitting your review failed. Please try again.